# SDR SWAA2021100816904

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CORROSION ON PLATE LOWER SIDE OF TOILET SERVICE DOOR CUT OUT ; 2021-417970 / [17] REPLACED PLATE LOWER SIDE OF TOILET SERVICE DOOR CUT OUT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 VERIFIED PART NUMBER AFFECTED IS 146A7401-7 IAW DWG 146A7401 REV:-
